Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | IST-REx-ID: 7423 | OA
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
G. Akemann, T. Checinski, D. Liu, E. Strahov, Annales de l’Institut Henri Poincaré, Probabilités et Statistiques 55 (2019) 441–479.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

issn=0246-0203

Search

Filter Publications

  • Display / Sort

    Export / Embed